Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 83, NWS Shreveport, LA

April 24, 2015Lafayette County, Miller County, Arkansas; Bossier Parish, Caddo Parish, Louisiana; Marion County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 24, 2015, 9:44 PM CDT for Lafayette County, Miller County, Arkansas; Bossier Parish, Caddo Parish, Louisiana; Marion County, Texas. It was in force for 46 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2015, 9:44 PM CDT (02:44 UTC)
Expired
Apr 24, 2015, 10:30 PM CDT
In force
46 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Lafayette County, AR, Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, Marion County, TX

What was reported inside it

TimeReportWhereRemark
Apr 24, 9:50 PM CDTHAIL 1.75Vivian, LABUSTED OUT 3 WINDOWS OF A HOUSE
Apr 24, 9:55 PM CDTTSTM WND DMG4 E Hosston, LAPOWER LINES DOWN
Apr 24, 10:00 PM CDTTSTM WND DMG5 S Fouke, ARLARGE TREE DOWN BLOCKING THE HIGHWAY 1 MILE SOUTH OF SULPHUR RIVER ON HWY 71 SOUTH
Apr 24, 10:03 PM CDTTSTM WND DMGPlain Dealing, LATREE DOWN ON POWER LINES.
Apr 24, 10:06 PM CDTHAIL 11 E Bradley, AR
Apr 24, 10:12 PM CDTTSTM WND DMG5 E Bradley, ARTREE DOWN. CAR RAN INTO IT AND PEOPLE TRAPPED. FIRE DEPT ON SCENE.
Apr 24, 10:30 PM CDTTSTM WND DMG5 E Fouke, ARPOWER OUTAGES AT COUNTY ROAD 10 AND COUNTY ROAD 40
Apr 24, 10:32 PM CDTTSTM WND DMGMooringsport, LATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 4:45 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 2.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.5
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WUUS54 KSHV 250244
SVRSHV
ARC073-091-LAC015-017-TXC315-250330-
/O.NEW.KSHV.SV.W.0083.150425T0244Z-150425T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
944 PM CDT FRI APR 24 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
  LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
  EASTERN MARION COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 1030 PM CDT

* AT 942 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM RED LICK TO 7 MILES NORTH OF BRIGHTSTAR TO NEAR
  RODESSA TO NEAR KARNACK...MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...  
  IMPACTED AREAS INCLUDE CITIES ACROSS NORTHERN CADDO AND BOSSIER 
  PARISHES...AS WELL AS ALL TOWNS IN MILLER AND LAFAYETTE COUNTIES. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS ACROSS NORTHEAST TEXAS EARLIER. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS...NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

LAT...LON 3348 9351 3326 9346 3326 9348 3302 9349
      3302 9352 3298 9353 3292 9350 3292 9347
      3289 9348 3287 9345 3264 9350 3269 9409
      3273 9409 3274 9413 3270 9417 3270 9422
      3288 9412 3288 9404 3350 9404
TIME...MOT...LOC 0242Z 278DEG 34KT 3349 9418 3323 9402 3294 9402 3273
9418

HAIL...<.75IN
WIND...70MPH
 
$$

13
2 follow-up statements
252 
WWUS54 KSHV 250256
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
956 PM CDT FRI APR 24 2015

TXC315-250305-
/O.CAN.KSHV.SV.W.0083.000000T0000Z-150425T0330Z/
MARION TX-
956 PM CDT FRI APR 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA.

LAT...LON 3348 9351 3326 9346 3326 9348 3302 9349
      3302 9352 3298 9353 3292 9350 3292 9347
      3289 9348 3287 9345 3285 9347 3283 9346
      3264 9350 3269 9404 3307 9395 3329 9396
      3350 9404
TIME...MOT...LOC 0255Z 276DEG 39KT 3348 9392 3322 9376 3293 9376 3272
9393

$$

ARC073-091-LAC015-017-250330-
/O.CON.KSHV.SV.W.0083.000000T0000Z-150425T0330Z/
MILLER AR-LAFAYETTE AR-BOSSIER LA-CADDO LA-
956 PM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR MILLER AND LAFAYETTE COUNTIES...NORTHERN BOSSIER AND NORTHWESTERN
CADDO PARISHES...

AT 955 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MANDEVILLE TO 7 MILES SOUTHEAST OF FOUKE TO NEAR
PLAIN DEALING TO NEAR MOORINGSPORT...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...STAMPS...LEWISVILLE...VIVIAN...BENTON...PLAIN DEALING...
OIL CITY...FOUKE...MOORINGSPORT...BRADLEY...HOSSTON...BELCHER...
GARLAND...IDA...GILLIAM...CANFIELD...MANDEVILLE...GENOA...MOUNT
PLEASANT AND DIXIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

&&

LAT...LON 3348 9351 3326 9346 3326 9348 3302 9349
      3302 9352 3298 9353 3292 9350 3292 9347
      3289 9348 3287 9345 3285 9347 3283 9346
      3264 9350 3269 9404 3307 9395 3329 9396
      3350 9404
TIME...MOT...LOC 0255Z 276DEG 39KT 3348 9392 3322 9376 3293 9376 3272
9393

HAIL...<.75IN
WIND...70MPH
 
$$

13
137 
WWUS54 KSHV 250313
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1013 PM CDT FRI APR 24 2015

ARC073-091-LAC015-017-250330-
/O.CON.KSHV.SV.W.0083.000000T0000Z-150425T0330Z/
MILLER AR-LAFAYETTE AR-BOSSIER LA-CADDO LA-
1013 PM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN MILLER AND LAFAYETTE COUNTIES...NORTHERN BOSSIER AND
NORTHWESTERN CADDO PARISHES...

AT 1012 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF GARLAND TO NEAR CANFIELD TO 6 MILES
EAST OF PLAIN DEALING TO BENTON...MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
STAMPS...LEWISVILLE...BENTON...PLAIN DEALING...MOORINGSPORT...
BRADLEY...HOSSTON...BELCHER...GARLAND...GILLIAM...CANFIELD...DIXIE...
PINEY GROVE...SPIRIT LAKE...GIN CITY...ROCKY MOUNT...BELLEVUE...
MCKAMIE...LERCH AND CANALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR SOUTHWESTERN
ARKANSAS AND NORTHWESTERN LOUISIANA.

LAT...LON 3348 9351 3326 9346 3326 9348 3302 9349
      3302 9352 3298 9353 3292 9350 3292 9347
      3289 9348 3287 9345 3285 9347 3283 9346
      3264 9350 3268 9396 3302 9383 3327 9386
      3350 9391
TIME...MOT...LOC 0312Z 278DEG 34KT 3346 9374 3320 9358 3291 9358 3270
9375

HAIL...1.00IN
WIND...70MPH
 
$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 7:38 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 24, 7:38 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
738 PM CDT FRI APR 24 2015

.AVIATION...
FOR THE 25/00Z TAFS...A WIDE RANGE OF CIGS IN PLACE TO START THIS
TAF PERIOD WITH A WARM FRONT STRADDLING THE AR/LA BORDER AND THEN
SNAKING BACK NWWRD OVER EXTREME NE TX. THIS IS RESULTING IN LIFR
CIGS AND VSBYS AT TXK/ELD NORTH OF THE WARM FRONT WHILE MVFR/LOW
VFR CIGS ARE SEEN FARTHER SOUTH AT OUR REMAINING TAF SITES. A LINE
OF STRONG CONVECTION IS NOTED NEAR TXK EXTENDING SWWRD ALONG I-30
AS A MORE INTENSE LINE OF STORMS REMAINS TO OUR WEST NEAR THE DFW
METROPLEX. AVIATION CONCERNS ARE NUMEROUS WITH THESE STORMS THIS
EVENING TO INCLUDE SEVERE TURBULENCE...MIXED ICING...AND FREQUENT
LIGHTNING. WINDS ARE VEERING OFF THE DECK WITH MOSTLY S/SE WINDS
AT THE SFC AND BECOMING MORE W/SW ALOFT...SPEEDS NEAR AREAS OF
CONVECTION MAY EXCEED 50 KTS AT THE SFC. CONDITIONS WILL SLOWLY
IMPROVE AFTER MIDNIGHT THROUGH THE MORNING HOURS ON SATURDAY AS
CONVECTION MOVES EAST AND GRADUAL CLEARING OCCURS FROM W TO E.
/19/

&&

.PREV DISCUSSION... /ISSUED 507 PM CDT FRI APR 24 2015/

UPDATE...
JUST SENT OUT A QUICK UPDATE TO INCLUDE TORNADO WATCH 103 THROUGH
10 PM TONIGHT. STORMS TO DEVELOP ALONG AND SOUTH OF A BAROCLINIC
ZONE ORIENTED EAST TO WEST MAINLY ACROSS THE INTERSTATE 20
CORRIDOR. DAMAGING WINDS...HEAVY RAIN...HAIL...AND ISOLATED
TORNADOES POSSIBLE. /05/

PREV DISCUSSION... /ISSUED 326 PM CDT FRI APR 24 2015/

DISCUSSION...
LATEST SFC ANALYSIS SHOWING A DEEPENING SFC LOW ACROSS SE CO INTO
SW KS WITH A DRYLINE ACROSS THE TX/OK PNDL INTO W TX. A SOUTHEAST
FLANKING WARM FRONT EXTENDED FROM THE SFC LOW AND SNAKED SOUTH
AND EAST INTO CENTRAL OK TO JUST SOUTH OF DFW TO NEAR TYR TO ESF.
THIS WARM FRONT HAS MOVED VERY LITTLE TODAY ACROSS S/CENTRAL LA
BUT HAS SHOWN A GREATER TENDENCY TO MOVE NORTHWARD INTO NORTH
CENTRAL TEXAS OVER THE LAST COUPLE HOURS. CLOUD COVER REMAINS VERY
THICK AND ITS THIS CLOUD COVER THAT HAS TEMPERED DAYTIME HIGH
TEMPS TODAY. ITS ALSO THIS CLOUD COVER THAT HAS NOT ALLOWED FOR
MUCH IN THE WAY OF INSTABILITY. LATEST MESOANALYSIS ONLY SHOWING
CAPE VALUES NEAR 1000J/KG ALONG AND SOUTHWEST OF THE SLOWLY
RETURNING NORTHWARD WARM FRONT.

SUPERCELL THUNDERSTORM THAT FORMED SOUTH OF OUR AREA EARLIER TODAY
FORMED ALONG THE WARM FRONT AND THE BEST UPPER LEVEL SUPPORT WHICH
IS MEAGER AT BEST...EXISTS OUT WEST WHERE TORNADO WATCH #100 WAS
JUST ISSUED FOR PORTIONS OF CENTRAL AND N TX. THE LATEST WRF
OUTPUT HAS SHOWN A TENDENCY TO LIFT THE WARM FRONT TOO FAR NORTH
AND THUS ITS SOLUTION WAS DISCOUNTED. HAVE INSTEAD GONE WITH A
MODEL BLEND OF THE HRRR FOR THE VERY SHORT TERM...FOLLOWED BY A
GFS/ECMWF BLEND BEYOND TONIGHT. HAVING SAID THAT...THE LATEST HRRR
SHOWS CONVECTION DEVELOPING RAPIDLY NEAR AND NORTH OF THE I-20
CORRIDOR OF N TX LATER THIS EVENING WITH SOME OF THESE STORMS
LIKELY EXHIBITING DISCRETE CHARACTERISTICS AS THEY MOVE EASTWARD
INTO OUR NW ZONES. SOME OF THIS STRONG/SEVERE CONVECTION COULD
EVENTUALLY MOVE ITS WAY INTO NW LA LATE THIS EVENING/OVERNIGHT BUT
THE EVENTUAL STORM MODE SHOULD BE FOR A BROKEN LINE OF STRONG TO
SEVERE THUNDERSTORMS TO DEVELOP ACROSS THE REGION...RAPIDLY
EXPANDING AND SPREADING SOUTH AND EAST THROUGH THE NIGHT. DAMAGING
WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES WILL CONTINUE TO BE
A THREAT...WITH THE TORNADIC THREAT LIKELY ORIENTED NEAR WHERE THE
WARM FRONT SETS UP LATER THIS EVENING...SOMEWHERE ACROSS NE TX
INTO WEST CENTRAL OR NORTHWEST LOUISIANA.

THE LEAD SHORTWAVE EJECTS NORTHWARD INTO THE CENTRAL PLAINS
OVERNIGHT TONIGHT WITH NEAR ZONAL FLOW IN ITS WAKE SETTING UP
ACROSS THE SOUTHERN PLAINS. THIS SHOULD RESULT IN A MUCH DRIER DAY
ON SATURDAY BUT A STRONG PRESSURE GRADIENT WILL EXIST ACROSS THE
REGION AS WELL. STRONG SOUTHWEST WINDS AND EVENTUAL SUNSHINE WILL
ALLOW FOR SFC TEMPS TO WARM WELL INTO THE 80S ON SAT AS WELL AS
SUN WITH SOME LOCATIONS LIKELY FLIRTING WITH THE 90 DEGREE MARK.
MOISTURE BEGINS TO RETURN QUICKLY BACK INTO THE REGION FROM THE
SOUTH DURING THE DAY SUNDAY INTO SUNDAY NIGHT AS YET ANOTHER UPPER
TROUGH DIGS INTO THE SOUTHWEST CONUS AND CUTS OFF ACROSS THE FOUR
CORNERS REGION LATE SUNDAY NIGHT. THIS RETURNING MOISTURE AND
INSTABILITY WILL LIKELY RESULT IN ANOTHER RISK OF STRONG TO SEVERE
THUNDERSTORMS ACROSS OUR REGION MONDAY INTO MONDAY NIGHT WITH THE
UPPER TROUGH ONLY MAKING SLOW EASTWARD PROGRESS INTO CENTRAL OK BY
TUE. THE GOOD NEWS IS BY THIS TIME...WE SHOULD BEGIN TO SEE DRY
SLOTTING ALONG THE SOUTHERN FLANK OF THE CLOSED LOW WHICH SHOULD
RESULT IN DRIER CONDITIONS TUESDAY AND ESPECIALLY WEDNESDAY
THROUGH THE END OF THE WORK WEEK AS AS UPPER LEVEL RIDGING BEGINS
TO TAKE OVER FROM THE WEST.

PRELIMS TO FOLLOW...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  89  64  89 /  60  20   0  10
MLU  70  87  66  87 /  60  30  10  10
DEQ  62  86  51  85 /  80  10   0  10
TXK  68  87  60  85 /  80  10   0  10
ELD  68  85  60  84 /  60  20   0  10
TYR  69  89  63  88 /  60  10   0  10
GGG  68  88  63  88 /  60  10   0  10
LFK  70  89  65  89 /  60  30  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

19
Hazardous weather outlook, Apr 24, 10:47 AM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1047 AM CDT FRI APR 24 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1047 AM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM INTENSITY WILL LIKELY INCREASE LATER THIS AFTERNOON
INTO THE EVENING HOURS ACROSS THE FOUR STATE REGION. UPPER LEVEL
DISTURBANCES MOVING THIS WAY FROM CENTRAL TEXAS AND A NORTHWARD
MOVING WARM FRONT FROM SOUTHEAST TEXAS AND SOUTHERN LOUISIANA WILL
BE THE KEY INGREDIENTS FOR STRONG TO SEVERE THUNDERSTORM
DEVELOPMENT LATER TODAY. LARGE HAIL...DAMAGING THUNDERSTORM WIND
GUSTS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE...ESPECIALLY IF
SUPERCELLS ARE ALLOWED TO FORM AND IF ANY OF THESE CAN BECOME
DISCRETE.

IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE WITH RAINFALL AMOUNTS POSSIBLY TOTALING ONE TO
THREE INCHES ACROSS THE REGION THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS...SOME STORMS STRONG TO SEVERE...WILL
INCREASE FROM THE SOUTHWEST MONDAY AND TUESDAY...AHEAD OF A STRONG
UPPER LEVEL STORM SYSTEM THAT WILL DRIFT EAST INTO THE SOUTHERN
PLAINS...AS A COLD FRONT BACK DOORS INTO THE AREA AND BECOMES NEARLY
STATIONARY ACROSS DEEP EAST TEXAS AND PARTS OF CENTRAL AND SOUTHEAST
LOUISIANA. ONCE THIS SYSTEM MOVES EAST ALONG THE GULF COAST...RAINS
COME TO AN END...AND REMAINS DRY THROUGH LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS
AFTERNOON AND OVERNIGHT.

13

In the hours before

Local storm report, Apr 24, 7:13 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
713 PM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             IDABEL                  33.90N  94.82W
04/24/2015  E0.75 INCH       MCCURTAIN          OK   BROADCAST MEDIA

&&

EVENT NUMBER SHV1500352

MMAYEAUX
Special weather statement, Apr 24, 7:39 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
739 PM CDT FRI APR 24 2015

ARZ059>061-070-071-TXZ097-112-250130-
NEVADA AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-LAFAYETTE AR-
CASS TX-BOWIE TX-
739 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR MILLER...SOUTHEASTERN LITTLE
RIVER...SOUTHERN NEVADA...NORTHWESTERN LAFAYETTE...SOUTHERN
HEMPSTEAD...NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL
830 PM CDT...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FULTON TO 9 MILES
SOUTH OF MAUD...AND MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...HOPE...ATLANTA...WAKE VILLAGE...STAMPS...LEWISVILLE...
NASH...QUEEN CITY...REDWATER...FOUKE...EMMET...PERRYTOWN...ROSSTON...
GARLAND...FULTON...WILLISVILLE...BODCAW...BLUFF CITY...MANDEVILLE AND
GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS AND NORTHEASTERN TEXAS.

LAT...LON 3378 9310 3369 9311 3311 9375 3314 9450
      3372 9387 3378 9311
TIME...MOT...LOC 0039Z 268DEG 38KT 3367 9388 3320 9439

13
Local storm report, Apr 24, 8:45 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     12 E WINNSBORO          32.96N  95.08W
04/24/2015  E60 MPH          CAMP               TX   TRAINED SPOTTER

            WINDS ESTIMATED BY STORM SPOTTER.

&&

EVENT NUMBER SHV1500353

13
Local storm report, Apr 24, 9:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
913 PM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     TSTM WND GST     UNION GROVE             32.58N  94.91W
04/24/2015  E60 MPH          UPSHUR             TX   TRAINED SPOTTER

&&

EVENT NUMBER SHV1500354

MMAYEAUX
Local storm report, Apr 24, 9:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     WHITE OAK               32.53N  94.86W
04/24/2015                   GREGG              TX   EMERGENCY MNGR

            TREES DOWN IN WHITE OAK

&&

EVENT NUMBER SHV1500355

21
Local storm report, Apr 24, 9:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
939 PM CDT FRI APR 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     HUGHES SPRINGS          33.00N 94.64W
04/24/2015                   CASS               TX   PUBLIC

            FORTY FOOT CREPE MYRTLE LOST THE TOP HALF OF
            THE TREE.

&&

NWS SHREVEPORT LA
IRIS SYSTEM

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:39 PM CDTSpecial Weather StatementSHVHempstead, Lafayette, Miller, Nevada51 min
Apr 24, 7:55 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Little River, Miller, Nevada50 min
Apr 24, 8:43 PM CDTSevere Thunderstorm WarningSHVNevada38 min
Apr 24, 9:07 PM CDTSevere Thunderstorm WarningSHVMiller38 min
Apr 24, 9:20 PM CDTFlash Flood WarningSHVColumbia, Hempstead, Lafayette, Little River, Miller, Nevada and 1 more3 hr
Apr 24, 10:17 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Nevada, Union43 min
Apr 24, 10:45 PM CDTTornado WarningSHVUnion30 min
Apr 24, 10:52 PM CDTSevere Thunderstorm WarningSHVUnion53 min
Apr 25, 4:31 AM CDTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more11 hr
Apr 24, 9:57 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto48 min
Apr 24, 10:32 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more43 min
Apr 24, 11:02 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto58 min
Apr 24, 11:26 PM CDTSpecial Weather StatementSHVJackson, Natchitoches, Ouachita, Red River, Sabine, Winn64 min
Apr 24, 11:47 PM CDTSevere Thunderstorm WarningSHVOuachita, Union28 min
Apr 25, 1:13 AM CDTSpecial Weather StatementSHVOuachita17 min
Apr 25, 8:54 AM CDTSpecial Weather StatementSHVGrant51 min
Apr 24, 7:59 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Smith, Titus, Wood46 min
Apr 24, 8:40 PM CDTSevere Thunderstorm WarningSHVCamp, Gregg, Morris, Smith, Titus, Upshur and 1 more50 min
Apr 24, 8:52 PM CDTTornado WarningSHVUpshur23 min
Apr 24, 9:14 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Marion, Nacogdoches, Panola and 3 more46 min
Apr 24, 9:21 PM CDTTornado WarningSHVCass24 min
Apr 24, 10:08 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith67 min
Apr 24, 10:34 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Smith41 min
Apr 25, 6:23 AM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus3 days
Apr 25, 6:23 AM CDTRiver Flood WarningSHVBowie, Cass, Morris10 days
Apr 25, 6:23 AM CDTRiver Flood WarningSHVCass, Marion9 days
Apr 25, 6:23 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus6 days
Apr 25, 8:14 AM CDTSpecial Weather StatementSHVSabine46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.